| Model Number |
M00562321 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used during an unknown procedure performed on (b)(6) 2024.During the procedure, the electrocautery did not work when activated.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.